# SDR R61A2021111800911

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 34,428 hours, 26,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT 'EXIT' INOP. R&R F3 FUSE IN ELPU 2.
